# SDR FDEA2019082832035

- Difficulty date: August 13, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB71283
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 SLAT CRUISE PERFORMANCE FAIRING CRAKED AT UPPER  ATTACH STUD.   REPAIRED THE RIB IAW SRM 57-40-71-2R FIG 201
